# SDR USAA2010100892230

- Difficulty date: September 22, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465632
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CORROSION ON FUSELAGE FRAME AT BS 967 BETWEEN S26R TO S27R.  REPAIRED FUSELAGE FRAME AT BS 967 BETWEEN S26R TO S27R IAW B737 SRM 53-00-07 REPAIR 10.
